Help

Patient

Q: I was taking birth conteol for about four months. When i stop i started experiencing pain throughout my whole body whenever i put pressure on my body. For example i can't wear jeans beacuse my legs would. Get achu and numb feeling. Sometimes its hard tl wear a bra because my stomach sill start to feel uncomfortable. I dont knkw whTa wrong with me. It has been two months since i been off the birth control. I was taking loestrin. I was tested for b12 inflammation thyroid everything came back fine. I dont know what to do. I went to the er they sId theres nkthing they can do but the told me to try prednisone. I do t know if i should or not i just want my life back. I want to be able to wear my nkrmal clothez instead of sizes 3 sizes bigger so that i wont become achy throughout the day. What should i do.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews